Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Parkinson's disease, resurfacing tiredness, fatigue. Taking Madopar HBS, Levodopa, Benserazide Hydrochloride. Should I increase the dosage?

Last year after many test because of tiredness fatique and loss of weight 13kg I was refered to a nuerologist because off a tremor seen in my right hand After having a CT scan (28 Slices) and also a test with wires on my hair I was diagnosed with the start of Parkinsons. I am 77 years old I was started on 3 Madopar HBS 100+25mg Levodopa + Benserazide Hydrochloride 8am 3pm and 10pm After two months I was also prescribed 2 a day Miraparkin 0.18mg 11.30am and 6pm This certainly helped my situation and I began to feel and look better with more energy and also I gained some of my weight back In this last two weeks I have become tired again, but my doctor in involved in the Greek electetions so I am unable to see him quickly The question is would the tablets that I am taking have lost their effectivness in two weeks or should I be looking at something else Any hep you are able to offer me would be greatly appreciated
Asked On : Sat, 26 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. You have parjinsonism but it is secondary to or alongwith harmonal imbalance or malignancy.
I advise you to consult a physician for diagnosis of the underlying cause. Besides i advise you some diet recomendations
as take more of green leafy vegetables pulses eggs meet fruits juices
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor